# SDR DALA2020071302577

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N832DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31943
- Aircraft time: 18,322 hours, 7,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY EXIT LIGHTS INOP FOR ROWS 11-19 AND ROWS 22-27.  T/S PER FIM 33-50 FOUND M1676 AND M1671 BATTERY PACKS BAD.  REPLACED BATTERY PACKS M1671 AND M1676 PER AMM 33-51 OPS CHECK GOOD.
